Please use this identifier to cite or link to this item:
|Title:||Multipeak solutions for a singularly perturbed Neumann problem||Contributor(s):||Dancer, Edward Norman (author); Yan, Shusen (author)||Publication Date:||1999||DOI:||10.2140/pjm.1999.189.241||Handle Link:||https://hdl.handle.net/1959.11/11731||Abstract:||The aim of this paper is to prove the existence of k-peak solutions (solutions with more than one local maximum point) for the following singularly perturbed problem without imposing any extra condition on the boundary...||Publication Type:||Journal Article||Source of Publication:||Pacific Journal of Mathematics, 189(2), p. 241-262||Publisher:||University of California||Place of Publication:||Berkeley, United States of America||ISSN:||0030-8730||Field of Research (FOR):||010110 Partial Differential Equations||Socio-Economic Outcome Codes:||970101 Expanding Knowledge in the Mathematical Sciences||Peer Reviewed:||Yes||HERDC Category Description:||C1 Refereed Article in a Scholarly Journal||Statistics to Oct 2018:||Visitors: 119
|Appears in Collections:||Journal Article|
Files in This Item:
checked on Nov 30, 2018
checked on Mar 1, 2019
Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.